Universality Under Szegő's Condition

Totik, Vilmos: Universality Under Szegő's Condition.
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 59 (1). pp. 211-224. ISSN 0008-4395 (2016)

[img]
Preview
Text
univers_lebesgue_ms.pdf - Submitted Version

Download (128kB) | Preview
[img] Text
universality_under_szegos_condition.pdf - Published Version
Closed access: Repository staff only

Download (723kB)
Item Type: Article
Journal or Publication Title: CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES
Date: 2016
Volume: 59
Number: 1
Page Range: pp. 211-224
ISSN: 0008-4395
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3036176
DOI id: https://doi.org/10.4153/CMB-2015-043-5
Date Deposited: 2016. Mar. 22. 12:40
Last Modified: 2018. Sep. 06. 14:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6537
Web of Science® Times Cited: 10 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year